MAUDE Adverse Event Report: Fresenius Kabi USA LLC Ivenix, Inc.; LVP Blood Products Administration Set, Dual-Inlet, Low-Sorbing, Y-Site, Mesh Fil

Fresenius Kabi USA LLC Ivenix, Inc.; LVP Blood Products Administration Set, Dual-Inlet, Low-Sorbing, Y-Site, Mesh Fil
Model Number SET-0014-1
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction

Brand Name
Ivenix, Inc.
Common Device Name
LVP Blood Products Administration Set, Dual-Inlet, Low-Sorbing, Y-Site, Mesh Fil
Manufacturer (Section D)
Fresenius Kabi USA LLC
50 high street
north andover MA 01845
Manufacturer (Section G)
Fresenius Kabi USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate dr
lake zurich, IL 60047
MDR Report Key50856433
Report Number3014732157-2026-03967
Device Sequence Number9553985
Product Code FPA
UDI-Device Identifier00811505030030
UDI-Public00811505030030
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0014-1
Device Catalogue NumberSET-0014-1
Device Lot NumberFA26B16309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown